# SDR HEEA079071

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,095 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Rough
- Location: Pitch Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR PITCH CONTROL LINK BEARING ROUGH.
